# SDR SWAA2025042854155

- Difficulty date: March 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB FRAME LOCATED BS 259.5 BTW STR 8R TO STR 9R AT FWD GALLEY AREA 2025-204596<[01] ET EQUIPMENT USED P/N: NORTEC 600D; S/N: 240494307; DUE DATE: 27-AUG-25;[02] PERFORMED PERMANENT REPAIR ON WEB FRAME LOCATED BS 259.5 BTW STR 6R TO STR 11R AT FWD GALLEY AREA IAW EA NO. 25-153-00771-WIP2 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CORRECTED STEP 2. PERFORMED REPAIR ON WEB FRAME LOCATED BS 259.5 BTW STR 6R TO STR 11R AT FWD GALLEY AREA IAW EA NO. 25-153-00771-WIP2 REV A. SEE INDIVIDUAL SIGN OFFS BELOW.;[04] PERFORMED REPAIR ON WEB FRAME LOCATED BS 259.5 BTW STR 6R TO STR 11R AT FWD GALLEY AREA IAW EA NO. 25-153-00771-WIP2 REV A. SEE INDIVIDUAL SIGN OFFS BELOW. RII.
